Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 23, Issue.: 1

Original Research Article

NATURAL DECOMPOSITION METHOD FOR SOLVING BURGER'S EQUATIONS

 

S. B. KIWNE1 AND A. D. CHINDHE2*
1Department of Mathematics, Deogiri College, Aurangabad, Maharashtra, India.
2Department of Mathematics, Balbhim College, Beed, Maharashtra, India.

Abstracts

In this paper we introduced the Natural decomposition method for solving the nonlinear Burger's equations.In this method the Natural transform and Adomian decomposition method are combined to obtain the exact solution of nonlinear Burger's equations.To illustrate the method some examples are solved by using the said method.

Keywords :

Adomian Decomposition Method; Burger's equations; Natural Transform.